# SDR AALA20090729DFW02

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 56,782 hours, 19,359 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Malfunctioned
- Location: Vibration Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE HIGH VIBRATION INDICATION, INDICATED 4.3.  COMPLETED QRH CHECKLIST AND THE INDICATOR WENT TO 5.0.  CREW SHUTDOWN RIGHT ENGINE.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED VIBRATION ACCELEROMETER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
